MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G5 DELIVERY SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G5 DELIVERY SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0801-XT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, a triclip xt was successfully placed on the mid anterior- septal (a/s) leaflet position.Upon deployment, a single leaflet detachment (slda) occurred and the clip was no longer attached to the septal leaflet.A second triclip xt was successfully placed anterior to the slda clip for stabilization.A third triclip xt was then implanted centrally on the a/s segment to reduce tr.The procedure was discontinued, the final tr was grade <1.There were no adverse patient sequela or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on the information reviewed, a cause for the reported single leaflet device attachment (slda) appears to be related to a combination of patient morphology/pathology due to restricted leaflet and procedural factors due to difficulty visualizing the clip.The reported difficulty visualizing the clip appears to be related to patient anatomy and poor imaging windows.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TRICLIP G5 DELIVERY SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24682392
Report Number2135147-2026-01873
Device Sequence Number9652831
Product Code NPS
UDI-Device Identifier05415067050847
UDI-Public(01)05415067050847(17)270611(10)51212R1024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCDS0801-XT
Device Catalogue NumberTCDS0801-XT
Device Lot Number51212R1024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown